Method and program for solving an optimal control problem
Diskretnyj analiz i issledovanie operacij, no. 15 (1976), pp. 32-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1976_15_a3,
author = {L. L. Kuzina},
title = {Method and program for solving an optimal control problem},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {32--39},
year = {1976},
number = {15},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1976_15_a3/}
}
L. L. Kuzina. Method and program for solving an optimal control problem. Diskretnyj analiz i issledovanie operacij, no. 15 (1976), pp. 32-39. http://geodesic.mathdoc.fr/item/DA_1976_15_a3/